메뉴 건너뛰기




Volumn 64, Issue 4, 1996, Pages 363-381

Distribution of periodic orbits and the homoclinic tangle

Author keywords

Homoclinic tangle; Periodic orbits; Stability and instability

Indexed keywords


EID: 0012865357     PISSN: 09232958     EISSN: None     Source Type: Journal    
DOI: 10.1007/BF00054553     Document Type: Article
Times cited : (11)

References (10)
  • 6
    • 0004288003 scopus 로고
    • Kim, J. H. and Stringer, J. Wiley, New York
    • Cvitanovic, P.: 1992, in Kim, J. H. and Stringer, J. 'Applied Chaos', Wiley, New York, 413.
    • (1992) Applied Chaos , pp. 413
    • Cvitanovic, P.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.